MathSciNet Relay Station
MathSciNet bibliographic data
MR2823080 (2012f:35150) 35J62 (35D30 35J20 35J70 35P30 47J30 58E05)
Kefi, Khaled $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4351–4360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement